# SDR IPXA2025012041456

- Difficulty date: January 11, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5278
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 500 LBL 45.5 IS CORRODED. DOT 142-316. CLEANED AREA IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS OF SEAT TRACK CROWN IS, 0.130". A MATERIAL LOSS OF 0.006" WAS NOTED USING ULTRA SONIC, T93968. MAX LOSS ALLOWED IS 0.020". REMAINING THICKNESS IS 0.124". FOUND TO BE IN LIMITS IAW SRM 53-00-52-1A-1.
